# SDR ASOA200900306

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 25,768 hours, 22,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD HAS A 100 PERCENT FSH EDDY CURRENT INDICATION, APPROX 0.1 INCH LONG IN THE WEB SURROUNDING THE LINTEL FITTING.  FAILS NDT INSPECTION AT THIS TIME.  INDICATION EXTENDS FROM TOP OF FITTING.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV.D.
